Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 213, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 30, 2016, 3:29 PM CDT for Pushmataha County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2016, 3:29 PM CDT (20:29 UTC)
- Expired
- Jul 30, 2016, 4:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1707 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WUUS54 KTSA 302029
SVRTSA
OKC127-302100-
/O.NEW.KTSA.SV.W.0213.160730T2029Z-160730T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT SAT JUL 30 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 400 PM CDT
* AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANLEY...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON... STANLEY...
CLAYTON LAKE STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3453 9555 3466 9543 3456 9515 3437 9534
TIME...MOT...LOC 2029Z 303DEG 15KT 3456 9544
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
250 WWUS54 KTSA 302041 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 341 PM CDT SAT JUL 30 2016 OKC127-302100- /O.CON.KTSA.SV.W.0213.000000T0000Z-160730T2100Z/ PUSHMATAHA OK- 341 PM CDT SAT JUL 30 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTH CENTRAL PUSHMATAHA COUNTY... AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF STANLEY...MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IN OR NEAR THE PATH INCLUDE... CLAYTON... STANLEY... CLAYTON LAKE STATE PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3459 9524 3441 9538 3456 9553 3466 9543 TIME...MOT...LOC 2041Z 281DEG 12KT 3456 9541 HAIL...0.88IN WIND...60MPH $$
285
WWUS54 KTSA 302056
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT SAT JUL 30 2016
OKC127-302106-
/O.EXP.KTSA.SV.W.0213.000000T0000Z-160730T2100Z/
PUSHMATAHA OK-
356 PM CDT SAT JUL 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUSHMATAHA
COUNTY WILL EXPIRE AT 400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3459 9524 3441 9538 3456 9553 3466 9543
TIME...MOT...LOC 2055Z 303DEG 15KT 3456 9541
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 9:58 AM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jul 30, 9:58 AM CDT, 5 hours 31 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 958 AM CDT SAT JUL 30 2016 .DISCUSSION... Thunderstorm complex has moved into portions of the forecast area this morning, mainly west of highway 75 across northeast Oklahoma. These thunderstorms will continue to work to the east during the remainder of the morning hours and into the early afternoon. Will raise pops across northeast Oklahoma. Additional thunderstorms will also be possible further south this afternoon in the vicinity of any outflow boundaries and near a fading stationary boundary. Will leave temperatures as is for now. && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...10
Hazardous weather outlook, Jul 30, 12:35 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1235 PM CDT SAT JUL 30 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1235 PM CDT SAT JUL 30 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A THUNDERSTORM COMPLEX WILL MOVE OUT OF FAR EASTERN OKLAHOMA AND ACROSS WESTERN ARKANSAS EARLY THIS AFTERNOON. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ALONG OUTFLOW BOUNDARIES AND NEAR A WEAK FRONTAL BOUNDARY ACROSS SOUTHEAST OKLAHOMA THIS AFTERNOON AND EVENING. ANY OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH STRONG GUSTY WINDS THE MAIN CONCERN. VERY HEAVY RAIN WILL ALSO BE POSSIBLE IN A SHORT PERIOD OF TIME WHICH COULD LEAD TO FLOODING OF LOW LYING AREAS. THE THUNDERSTORM CHANCES CONTINUE OVERNIGHT ESPECIALLY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. HEAT INDEX VALUES BETWEEN 100 AND 104 WILL BE POSSIBLE THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY THROUGH FRIDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE ON SUNDAY PRIMARILY OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE PRIMARY HAZARD FOR THE UPCOMING WEEK WILL BE THE INCREASING HEAT STRESS CONDITIONS...AS THE WEATHER PATTERN TURNS HOT AND MOSTLY DRY. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 30, 1:44 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT SAT JUL 30 2016
ARZ001-002-010-011-301945-
WASHINGTON AR-BENTON AR-MADISON AR-CARROLL AR-
144 PM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...CARROLL...BENTON AND
WASHINGTON COUNTIES UNTIL 245 PM CDT...
AT 144 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF HIWASSE TO ELKINS TO 5 MILES EAST
OF FERN. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... BELLA VISTA...
LOWELL... FARMINGTON...
PEA RIDGE... PRAIRIE GROVE...
GREEN FOREST... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
GRAVETTE... WEST FORK...
LINCOLN... CAVE SPRINGS...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 45 AND 84...AND
BETWEEN MILE MARKERS 86 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3578 9352 3581 9426 3596 9442
3650 9446 3650 9345 3618 9330 3612 9330
TIME...MOT...LOC 1844Z 279DEG 32KT 3649 9437 3600 9399 3565 9392Local storm report, Jul 30, 1:48 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
07/30/2016 WASHINGTON AR BROADCAST MEDIA
SEVERAL 1 TO 2 INCH TREE BRANCHES WERE DOWN.
&&
RJSSpecial weather statement, Jul 30, 2:14 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT SAT JUL 30 2016
OKZ076-302000-
LE FLORE OK-
214 PM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LE FLORE COUNTY
UNTIL 300 PM CDT...
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WISTER...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU... HEAVENER...
WISTER... HOWE...
LAKE WISTER STATE PARK... HEAVENER RUNESTONE STATE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3481 9445 3479 9446 3493 9481 3510 9474
3505 9444
TIME...MOT...LOC 1914Z 287DEG 19KT 3499 9469Special weather statement, Jul 30, 2:18 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT SAT JUL 30 2016
OKZ049-302000-
PUSHMATAHA OK-
218 PM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA COUNTY
UNTIL 300 PM CDT...
AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
RATTAN...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
RATTAN... NASHOBA...
CLOUDY... OLETA...
FINLEY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3430 9554 3456 9516 3440 9504 3427 9505
3424 9512 3424 9515 3423 9515 3416 9540
3416 9543
TIME...MOT...LOC 1918Z 235DEG 23KT 3427 9541Special weather statement, Jul 30, 3:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT SAT JUL 30 2016
OKZ076-302100-
LE FLORE OK-
313 PM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 400 PM CDT...
AT 313 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF BIG CEDAR...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LE
FLORE COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3456 9470 3468 9460 3462 9446 3452 9446
3451 9447 3451 9464
TIME...MOT...LOC 2013Z 297DEG 14KT 3460 9461Local storm report, Jul 30, 3:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG SPRINGDALE 36.19N 94.13W
07/30/2016 WASHINGTON AR BROADCAST MEDIA
18 INCH DIAMETER TREE DOWNED OFF LOWELL ROAD IN THE
NORTHERN PART OF SPRINGDALE. RELAYED VIA SOCIAL MEDIA.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 10:17 AM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 43 min |
| Jul 30, 10:56 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner | 34 min |
| Jul 30, 11:57 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 48 min |
| Jul 30, 12:42 PM CDT | Special Weather Statement | TSA | Adair, Delaware | 63 min |
| Jul 30, 2:14 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Jul 30, 2:18 PM CDT | Special Weather Statement | TSA | Pushmataha | 42 min |
| Jul 30, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 18 min |
| Jul 30, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Jul 30, 3:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Jul 30, 3:39 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| Jul 30, 4:01 PM CDT | Areal Flood Advisory | TSA | LeFlore | 119 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.